| Model Number |
473041 |
| Medical Device Problem Codes |
Leak/Splash (1354); Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: "we have noticed blood backflow in our iv lines which was fixed by raising dependent lines and raising pumps higher but this one time, there was blood leakage and air in line due to a crack in the caresite"."no injury to the infant due to the issue.Product was replaced.The baby needed additional level of care and was transferred out due to other medical issues.Unknown outcome.".
Additional Manufacturer Narrative
This report is being submitted to provide the following correction for b.Braun medical internal report number (b)(4)."no sample and/or lot number were provided for evaluation.Further investigation of the complaint is not possible.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.".